MathSciNet Relay Station
MathSciNet bibliographic data
MR2555369 42B25 (47B38)
Eridani, A.; Kokilashvili, Vakhtang; Meskhi, Alexander Morrey spaces and fractional integral operators. Expo. Math. 27 (2009), no. 3, 227–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement